I scared of all the side effects that I'm getting. Any subjection on not going crazy getting off the meds and what damage has it cause me being on it so long ???
How quickly are you tapering? Remember it took a good month to start the med to be effective. It will take time for your body to readjust. So go slow according to what the doctor feels is right for you.
I agree with kaismama that you may find a depression waiting for you. I have done this more than once in my life. I have had to go back each time.
Call your doctor and see if you should back up a bit and do a slower taper. Valium will help with the anxiety. Be aware that it is highly addictive.
The idea of damage is interesting. The medication replaces chemicals that you were unable to make to keep you happy. Your body, brain, is now used to this level of neurotransmitter and you will have to expect it remembers how to make enough without the med. if your life is happy and stable, you have learned to handle anxiety and know what to do when the big bumps in life happen, you will do well. Stay true to yourself and remember that whenever you need help, it is ok. Been doing it my whole life. Runs in the family. Good luck and stay strong. Karen
Here's a link that drugs.com has that's pretty self explanatory.
You won't go crazy. Your nine days into withdrawal. It seems like you would already be close to over any side effects. I'm not a doc so I don't have the expertise. I'd give my doc a call and ask him/her.- Your going to be just fine. Relax. Have some ice cream. That may not help withdrawals, but you'll forget about them for awhile.
Take care and don't worry. Why worry about todays problems for tomorrow has it's own. Your smart to ask this question. Good going.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2016 • 6 answers
Updated 7 Dec 2009 • 1 answer
Updated 22 Jan 2010 • 1 answer
Updated 7 Aug 2017 • 13 answers
Updated 17 Sep 2016 • 6 answers